# SDR FDEA201008313220

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: A5517780420000
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THS INBD FWD HOIST POINT FITTING BASE CRACKED, REF EO 6-5510-7-5001 PT2.  PERFORMED EO 6-5510-7-5001, PT2 TO ACCOMPLISH THE WORK. (STAB-HORIZ-REPLACED METAL HOIST LUGS WITH PLASTIC LUGS) REPAIR CLASSFIED AS MINOR IAW GMM 6-2-100.
